# SDR 0408

- Difficulty date: January 13, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N3597G
- Make and model: Cessna 310R
- Aircraft serial: 310R0875
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C505
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08421043
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAD NO NOSE GEAR DOWN AND LOCK LIGHT, PUT AIRCRAFT INTO NEG G'S NOSE GEAR CAME DOWN AND LOCKED OVER CENTER, LANDED OK.  REMOVED AND REPLACED NOSE GEAR ACTUATING BELL CRANK.  OPS CHECK GOOD.
